# SDR AWXA200300918

- Difficulty date: August 4, 2003
- Submitted: August 15, 2003
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 15,851 hours, 6,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5347112420100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK GALVANIC CORROSION WAS FOUND AT FASTENER HOLES OF FLOOR SUPPORT SHEAR PLATE FR 69+6, Y-45. MAINTENANCE REMOVED FLOOR SUPPORT SHEAR PLATE FROM FR 69 TO FR 70; FABRICATED A NEW REPLACEMENT SHEAR PLATE; INSTALLED REPAIR PART IAW A320 SRM 51-42-11, PG 8-12, & 21-22, FIG 2, 3, & 8 , AND SRM 51-46-11, PG 1-2, FIG 1.
